U.S. doctors online nowAsk doctors free
Chesapeake, VA
A 17-year-old female asked:

is it okay to take naproxen, tramadol, vicaprofen, and vicadin at the same time? my pain is at an all-time high. thanks!

1 doctor answer1 doctor weighed in
Dr. Robert Uyeda
General Surgery 45 years experience
No it is not okay..: Depends on dose of each, but Vicodin, Vicoprofen (hydrocodone and ibuprofen), (hydrocodone and ibuprofen) and tramadol all contain narcotics. Vicoprofen (hydrocodone and ibuprofen) and Naproxyn both contain NSAIDs. Depending on dosage, the side effects of narcotics and NSAIDs can be harmful to liver or kidney, and can be dangerous. Consult with your doctor or pharmacist regarding safe dosage of each.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

West Fargo, ND
A 49-year-old female asked:

4 months ago I had total knee replacements(both) and I still have swelling, burning, sharp needle like pains is this normal? What are the signs if one is allergic to the metal in the knee replacement (both)

1 doctor answer2 doctors weighed in
Dr. Andrew DeGruccio
Orthopedic Surgery 29 years experience
Can be normal: Some pain and swelling can be normal at this stage. May take close to 1 full year for complete resolution with good therapy. Signs of metal allergy include persistent pain and swelling, skin rashes, including hives , and x-ray findings of component loosening. A sample of the metal, provided by the implant company, can be taped to your arm to confirm. Ask your surgeon.
AK
A male asked:

I have a bladder infection and the doctors gave me metronidazole, phenaz opyridine, sulfamethoxazole-tmp dest tablet. I am having pain still what to do?

1 doctor answer2 doctors weighed in
Dr. Vicken Poochikian
Internal Medicine 42 years experience
Return to your Docto: If pain is not better after few seats of antibiotics, you either have the wrong antibiotics or something else is causing the pain, so you better return to be checked.
Saint Pauls, NC
A 25-year-old female asked:

Excruciating menstrual cramps. Anything stronger than ibuprofen or naproxen that won't cause problems with mental alertness? Need to function at work

3 doctor answers6 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Hormonal Rx: The original research for hormonal preparations was an effort to find something that would control the pain & cramping associated with menses. As the research progressed & they found it helpful, they also found ladies weren't getting pregnant. So bcp's become more popular for their side effect than their original use. Ocp/bcp's can help. Discuss with your dr.
San Leandro, CA
A 51-year-old female asked:

A friend gets a severe pain on her lower right side of her abdomen and her tongue feels numb. What can this be? Her gallbladder was removed 3years ago

2 doctor answers5 doctors weighed in
Dr. Andrew Glantz
General Surgery 38 years experience
Probably unrelated: Abdominal pain and tongue numbness are likely unrelated. Many things can cause right sided abdominal pain, even after gallbladder removal. The most common things that cause tongue numbness is tongue swelling, most commonly due to allergies or poisonings.
Bonham, TX
A 24-year-old female asked:

Is a heating pad or i've better for kidney pain? Er said I had a UTI but i'm not really having bladder problems, it's just my left kidney.

2 doctor answers5 doctors weighed in
Dr. Roscoe Nelson
Urology 28 years experience
Neither: If it's a stone not much but medication and passing the stone will help. My condolences.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 10, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.